|truvada and isentress
Jul 29, 2010
Hello Dr's I started taking isentress and truvada my cd4 is almost 600 and vl is 165000 my Dr wanted me to start meds since my vl was high anyway since starting the meds i have been having a slight headache nausea stomach cramps (diarrhea started before i took meds)slight numbness in left arm and some minor chest pain i wanted to know if this is normal? i have been taking imodium for the diarrhea and aleve for the headaches/pain but they don't seem to help much can you please let me know what i can do thanks for your time Frank
| Response from Dr. McGowan
Thanks for your post. I am glad you have started meds and are fighting back against your HIV.
Many people get a little bloating and GI upset after starting truvada. It is usually mild and gets better as your body adjusts. Seems like the diarrhea had started earlier and may be related to HIv which can effect the lining of the intestines. Sometime taking Calcium tablets can help.
Numbness in the left arm and chest pain would not be typical symptoms. I would discuss these with your doctor...make sure you have no risks for heart disease which would be one of the first things I would rule out.
Hope that things go well for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Taking Isentress With Hiv Meds
- Painful Ejaculation After Touching Vomit Worried I Have HIV
- Painful Urination After Sex With Stripper Condom Broke Worried I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.